# SDR USAA2014021700023

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 41,040 hours, 23,535 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 408
- Condition: Faulty
- Location: Lavatory
- Part time: 37,307 hours, 21,840 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

CREW REPORTED THE FWD GALLEY CHILLER PRODUCING A HIGH PITCH NOISE.  UPON TURNING CHILLER OFF, FLIGHT ATTENDANT REPORTS A BURNING ODOR.  FLIGHT RETURNED TO THE GATE. MX TROUBLESHOT CABIN AIR QUALITY IAW JOB CARD 26L00021001 ALONG WITH CABIN ODOR REPORT.  FOUND FWD GALLEY CHILLER TO BE CAUSE.  R & R FWD GALLEY CHILLER IAW AMM 25-34-51.
